# SDR TAMF20090002S

- Difficulty date: March 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C3" CHECK INSP, CRACKS FOUND ON UPPER SKIN ON SLAT NR 5 AT STA OSS 424.097 REPAIR SLAT IAW EWO 767 57-049 AND SR  1-1230186572. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
